hi miss uk, reading your post was like i could have written it myself...
Prednisolone managed to get my crohn's into remission back in jan (and now on 75mg of azathioprine) but in march i discovered that i was suffering from a perianal abscess. My gastro put me on the antibiotic metronizadole (flagyl) and sent me for an mri scan. 3 days after taking the metronizadole I started suffering from massive amounts of watery discharge through my vagina -yellowy/brown in colour. It didn't hurt but was massively inconvenient -getting through a tampon and a pad every hour. I went to casualty and they said after taking high vaginal swabs that it was thrush and/or urinary tract infection most prob caused by the metronizadole (antibiotics upset balance of bacteria in your body -both good and bad) so was given another antibiotic augmentin. it didn't look or feel what you'd normally think of thrush so was very skeptical. augmentim didn't help discharge at all so tried 2 canesten pessaries 3 days apart -it seemed to reduce discharge a little but didn't sort problem.
Then... i got so fed up with abscess and discharge and generally being in a real state and barely being able to stand up for more than a minute, i went down to casualty for the third time. Like you, i'm based in UK -our NHS system is fantastic once you get treated but my god, you have to wait a long time. They admitted me to a ward and i stayed in for a week on iv antibiotics augmentim, metronizadole and my incision and drainage was booked for the following week. in the meantime, i was given 3 stronger canesten pessaries which i took in 3 consecutive nights before the op. Now, the day after my abscess was drained, and i finished taking the pessaries the discharge stopped. I have no idea if this was down to having thrush and the pessaries working or if the discharge was connected to abscess and poss fistula.
Am so relieved that it's stopped -so fed up getting up every hour of the night and changing pads and pj's, not fun.
My advice is go to dr and get a test to see if you have thrush. If you do, get yourself some strong canesten treatment or see what dr says. it took me a couple of goes to clear it up so stick with it (if that's what it was!) -eating live natural yoghurt is also meant to very good. If not, maybe you have a fistual. Either way get yourself down to see dr, these things don't cure themselves on their own. I
I know this is rubbish -i hope you get sorted soon. I'm feeling a million times better now abscess is drained and discharge from vagina gone (still battling with wound discharge -my god we go through it!)